Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalizations of certain fundamental results on finite groups


Authors: Morton E. Harris and David A. Sibley
Journal: Proc. Amer. Math. Soc. 81 (1981), 654-656
MSC: Primary 20D45
DOI: https://doi.org/10.1090/S0002-9939-1981-0601749-6
MathSciNet review: 601749
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D45

Retrieve articles in all journals with MSC: 20D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0601749-6
Article copyright: © Copyright 1981 American Mathematical Society